U.S. doctors online nowAsk doctors free
A 33-year-old member asked:

Heart rate decreases with caffeine/adderall, is this normal?

1 doctor answer2 doctors weighed in
Dr. William Singer
Pediatric Neurology 51 years experience
Heart rate drops: For Adderall (dextroamphetamine and racemic amphetamine) and caffeine to cause a decrease in heart rate suggests the substances are helping your anxiety and frustration and providing you with relief. Usually both substances cause an increase in heart rate.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Apr 4, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.